A remark on polynomials and the transfinite diameter

P. Erdős, E. Netanyahu

Research output: Contribution to journalArticle

Abstract

The main result is the following theorem: Let E be the point set for which |Πv=1 n(Z-ZV)|ν (ν=1, ..., n) belong to a bounded, closed and connected set whose transfinite diameter is 1-c (0

Original languageEnglish
Pages (from-to)23-25
Number of pages3
JournalIsrael Journal of Mathematics
Volume14
Issue number1
DOIs
Publication statusPublished - Mar 1973

Fingerprint

Connected Set
Bounded Set
Closed set
Point Sets
Polynomial
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A remark on polynomials and the transfinite diameter. / Erdős, P.; Netanyahu, E.

In: Israel Journal of Mathematics, Vol. 14, No. 1, 03.1973, p. 23-25.

Research output: Contribution to journalArticle

@article{71a2931cad0d4d83a885ad1382ab2a7d,
title = "A remark on polynomials and the transfinite diameter",
abstract = "The main result is the following theorem: Let E be the point set for which |Πv=1 n(Z-ZV)|ν (ν=1, ..., n) belong to a bounded, closed and connected set whose transfinite diameter is 1-c (0",
author = "P. Erdős and E. Netanyahu",
year = "1973",
month = "3",
doi = "10.1007/BF02761531",
language = "English",
volume = "14",
pages = "23--25",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - A remark on polynomials and the transfinite diameter

AU - Erdős, P.

AU - Netanyahu, E.

PY - 1973/3

Y1 - 1973/3

N2 - The main result is the following theorem: Let E be the point set for which |Πv=1 n(Z-ZV)|ν (ν=1, ..., n) belong to a bounded, closed and connected set whose transfinite diameter is 1-c (0

AB - The main result is the following theorem: Let E be the point set for which |Πv=1 n(Z-ZV)|ν (ν=1, ..., n) belong to a bounded, closed and connected set whose transfinite diameter is 1-c (0

UR - http://www.scopus.com/inward/record.url?scp=51649180645&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649180645&partnerID=8YFLogxK

U2 - 10.1007/BF02761531

DO - 10.1007/BF02761531

M3 - Article

AN - SCOPUS:51649180645

VL - 14

SP - 23

EP - 25

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -